Aa
A
A
Close
Avatar universal
Does Wellbutrin/bupropion cause headaches?
I recently switched to Buproprion and am on Lithium as well.  I have recently been getting headaches and wanted to know if it is related to the medication and if there is anything to be worried about.  I know Burproprion can cause seizures and I want to make sure this is not an indication of a potential seizure
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
12940884 tn?1467239127
Blank
KTowne, and Belle313 commented on Belle313's status
9 hrs ago
1236893 tn?1408490528
Blank
gymdandee commented on Gun Disarm Technique...
10 hrs ago
2020005 tn?1464196836
Blank
KTowne 11 more days until we find ... Comment
11 hrs ago
Blank
Mood Tracker
Track your mood over time
Start Tracking Now
Top Mood Disorders Answerers
Avatar universal
Blank
Arlington, VA
1551327 tn?1414146344
Blank
Tompkinsville, KY
1415482 tn?1459706314
Blank
Kingston, Jamaica
Depression Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Mood Disorders Answerers
Avatar universal
Blank
Arlington, VA
1551327 tn?1414146344
Blank
Tompkinsville, KY
1415482 tn?1459706314
Blank
Kingston, Jamaica